Facebook Pixel
EmpowHER Guest

Postinor 2 overdose or pregnant

By Anonymous April 19, 2017 - 9:48pm
Rate This

Hey am Ruth on the 26th of Feb I took ipill known as an EPC but on the 8th of March I experienced light bleeding for 3 days I thought they were my periods but they seemed lighter so I went to a Gynaecologist who checked me out and scanned me that am not pregnant
On the 8th of this April I waited for my periods they didn't come...so I had sex with my boyfriend and he cm inside me..I panicked and took Postinor 2 ...then on the 12th again he did it again because the condom slipped off..I took postinor 2 again but before I did a pregnancy test to be sure and it was negative now am here still waiting for my periods but no where to been ...am.worried something is wrong..with my body.. And since I am having neck pain..I am worried it is affecting my periods...it is now 45 days since my periods but nothing is coming just white discharge and cramps someone advise me

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!